Volume 10, Issue 1, February 2003, Pages 10 - 15
On the Cauchy Problem for a Nonlinearly Dispersive Wave Equation
Received 15 May 2002, Accepted 19 August 2002, Available Online 1 February 2003.
- https://doi.org/10.2991/jnmp.2003.10.1.2How to use a DOI?
- We establish the local well-posedness for a new nonlinearly dispersive wave equation and we show that the equation has solutions that exist for indefinite times as well as solutions which blowup in finite time. Furthermore, we derive an explosion criterion for the equation and we give a sharp estimate from below for the existence time of solutions with smooth initial data.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Zhaoyang Yin PY - 2003 DA - 2003/02 TI - On the Cauchy Problem for a Nonlinearly Dispersive Wave Equation JO - Journal of Nonlinear Mathematical Physics SP - 10 EP - 15 VL - 10 IS - 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2003.10.1.2 DO - https://doi.org/10.2991/jnmp.2003.10.1.2 ID - Yin2003 ER -